Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
177 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes black stools after taking Instaflex?

I have been taking Instaflex for three days and since that time have had black stools. Is this common or something to be concerned about? I am 79 years old, weigh 152 pounds, height 5'3". I have coronary heart disease, high cholesterol (under controls with meds) and diverticulosis. I have had a TIA.
Thu, 22 Feb 2018
Report Abuse
Internal Medicine Specialist 's  Response
Hello

Thank you for trusting HCM

Dear instaflex may cause unknown side effects.
as such side effects not mentioned. probably you may develop gastritis or Peptic ulcer which may cause bleed and dark stool.
use tab.pantaprazole before breakfast for one week.
if your allergic to above drug and consult your doctor he will examine and treat you accordingly.

Take care
I find this answer helpful
Internal Medicine Specialist Dr. Penchila Prasad Kandikattu 's  Response
Hello

Thank you for trusting HCM

Dear instaflex may cause unknown side effects.
as such side effects not mentioned. probably you may develop gastritis or Peptic ulcer which may cause bleed and dark stool.
use tab.pantaprazole before breakfast for one week.
if your allergic to above drug and consult your doctor he will examine and treat you accordingly.

Take care
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Diverticulosis


What causes black stools after taking Instaflex?

Hello Thank you for trusting HCM Dear instaflex may cause unknown side effects. as such side effects not mentioned. probably you may develop gastritis or Peptic ulcer which may cause bleed and dark stool. use tab.pantaprazole before breakfast for one week. if your allergic to above drug and consult your doctor he will examine and treat you accordingly. Take care